# SDR ASAA2020103033457

- Difficulty date: October 30, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 29,815 hours, 9,653 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED MULTIPLE TIMES.  RAN CHECKLIST WHICH HAD US SWITCH FMC SOURCE TO RIGHT FMC.  GROUNDED-YES.  PERFORMED FMC RESET PROCEDURE, REF B737-900 FIM 34-61 TASK 836, INTERMITTENT FAULT.  PERFORMED FMC BITE, REF FIM 34-61 TASK 801, NO FAULTS NOTED.  OK FOR SERVICE.  FMC SOURCE SELECTOR RETURNED TO NORMAL.
